Dynamics of Almost Abelian Transcendental Semigroups

Authors

  • Bishnu Hari Subedi Central Department of Mathematics, Institute of Science and Technology, Tribhuvan University, Kathmandu, Nepal

DOI:

https://doi.org/10.3126/jnms.v6i1.57415

Keywords:

Transcendental semigroup, Fatou set, Julia set, Escaping set, Almost abelian semigroup

Abstract

In this article, we show that the escaping, Julia, and Fatou sets of an almost abelian transcendental semigroup of finite type coincide with escaping, Julia and Fatou sets of their respective cyclic subsemigroups

Downloads

Download data is not yet available.
Abstract
28
PDF
49

Downloads

Published

2023-08-22

How to Cite

Subedi, B. H. (2023). Dynamics of Almost Abelian Transcendental Semigroups. Journal of Nepal Mathematical Society, 6(1), 11–15. https://doi.org/10.3126/jnms.v6i1.57415

Issue

Section

Articles